I think the most important two things
that you can do ... is
1-to find the ANEMIA
Being 'cold to the core' ... dizziness and the 'chills' are also signs of 'the anemia'
I suspect you are looking for acquired ... approaching ... AUTOIMMUNE hemolytic anemia that 2-butoxyethanol causes
A proper view of CFIDS, CFS, FM with helps for doctor to find the FATIGUE
2- Avoid BUTYL
My system is also maxed out (though to a lesser degree than you)
and whenever I get around ethylene glycol monobutyl ether
or other BUTYL products ... I get either the sniffles, to congestion ... to DIARRHEA
ALMOST immediately ... say within 5 minutes (listen to your body for 'right now exposure' & avoid Butyl exposure
Next thing for me will be joint pain, but a couple of times when that started up
I took ambrotose (a glyconutrient powder) and it backed off
Dr. Reg has offered to do a helps study
providing the glyconutrients to gulf war vets
Who he is and how this should help
It offers better cell to cell communication and better cellular level nutrition,
and I think it must help an autoimmune system aright itself, although the company who makes them makes no claims
I think this would be an advance
autoimmune issue which used to be called 'the grip'
The most important study that could be
done to point out the harm of
This chemical won't do just one thing - If you only have one health issue, and/or your parent doesn't have 'the odd assortment of CFIDS symptoms,' don't suspect 2-butoxyethanol poisoning.